# SDR DALA2019120206973

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 19,854 hours, 7,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3819 EMERGENCY SLIDE DOOR 1L DISLODGED/UNPACKED WHEN DOOR OPENED AT GATE. CORRECTIVE ACTION: REMOVED AND INSTALLED DOOR 1L SLIDE PER AMDS WORK CARD 2560-4425 (6750802).
